# SDR SWAA2022020727663

- Difficulty date: December 15, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 36,769 hours, 21,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL BETWEEN #7&8 SPOILERS AFT SUPPORT BEAM IS CRACKED AT UPPER OUTBOARD FASTENER. / R=R RIGHT WING UPPER TRAILING EDGE PANEL BETWEEN #7&8 SPOILERS AFT SUPPORT BEAM AT UPPER OUTBOARD FASTENER PER SRM 51-40-02
